Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 192, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Aug 20, 2004, 4:01 PM EDT for Clearfield County, Pennsylvania. It was in force for 89 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 20, 2004, 4:01 PM EDT (20:01 UTC)
- Expired
- Aug 20, 2004, 5:30 PM EDT
- In force
- 89 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Clearfield County, PA
The radar
The State College radar (KCCX), 52 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 20, 4:05 PM EDT | HAIL 1 | 6 W Westover, PA | |
| Aug 20, 4:05 PM EDT | HAIL 1 | 6 W Westover, PA | |
| Aug 20, 4:05 PM EDT | HAIL 1 | 6 W Westover, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 20, 2:05 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.0 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 181 J/kg
- Mixed-layer CIN
- -102 J/kg
- Mixed-layer LCL
- 860 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KCTP 202001 SVRCTP PAC033-202130- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 359 PM EDT FRI AUG 20 2004 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA * UNTIL 530 PM EDT * AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 25 MILES WEST OF HOUTZDALE...OR 16 MILES NORTH OF EBENSBURG...MOVING NORTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WESTOVER AROUND 410 PM EDT... GLEN HOPE AROUND 425 PM EDT HOUTZDALE AROUND 450 PM EDT... JEFFRIES AROUND 455 PM EDT... THE MAIN THREAT FROM THIS STORM IS A DAMAGING WIND GUST. EXPECT GUSTS TO EXCEED 60 MPH. THESE WINDS CAN EASILY KNOCK DOWN TREES AND POWER LINES...AND CAUSE PROPERTY DAMAGE. LARGE HAIL IS ALSO POSSIBLE. THE SAFEST PLACE TO BE DURING A SEVERE THUNDERSTORM IS INSIDE A SUBSTANTIAL SHELTER...AWAY FROM WINDOWS. REMEMBER...SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCED WARNING. INTENSE LIGHTNING IS OCCURRING WITH THIS STORM. STAY INDOORS AWAY FROM WINDOWS. STAY OFF THE PHONE IF POSSIBLE. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. LAT...LON 4075 7881 4069 7881 4076 7833 4098 7822 $$ LAMBERT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 2:53 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Aug 20, 2:53 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
253 PM EDT FRI AUG 20 2004
.AVIATION...
SHWRS/TSTORMS WILL AFFECT THE AREA INTO SAT MORNING. VFR AND MVFR
WILL PREVAIL...WITH ISOLATED IFR IN RA/TSRA. COLD FRONT PASSES
THROUGH AREA TOM AFT...SIGNALING IMPROVING CONDITIONS AFT 18Z. HIGH
PRESSURE THEN BUILDS IN BEHIND THE FRONT...WITH MAINLY VFR
CONDITIONS.
&&
.SHORT TERM (TONIGHT THROUGH SUNDAY)...
SVR TSTORM WATCH ISSUED FOR MOST OF CWA EXCLUDING SOUTHERN TIER.
SHWRS/TSTORMS DEVELOPING RAPIDLY AS OF 18Z...WILL ALSO ISSUE FLASH
FLOOD WATCH FOR MOST OF CWA EXCLUDING LOWER SUSQ. WEAK STATIONARY
BOUNDARY LOCATED ACROSS THE NORTHERN TIER CONTINUED FOCAL POINT FOR
THIS AFTERNOON. SOUTH OF THIS BOUNDARY...SFC HEATING HAS ALLOWED FOR
QUICK ATMOSPHERIC DESTABILIZATION...WITH MIXED LAYER CAPES BTWN
1500-3000 J/KG. STRONG W/SW LLVL JET (30-40KTS) AND DECENT SHEAR
WILL SUPPORT STRONG TO SVR THUNDERSTORM DEVELOPMENT. HODOGRAPHS ALSO
INDICATE POTENTIAL FOR THE FORMATION OF MULTI-CELL/BOW TYPE ECHOS.
WITH INGREDIENTS COMING TOGETHER...TORRENTIAL DOWNPOURS...LARGE
HAIL...FREQUENT CLOUD TO GROUND LIGHTING AND STRONG GUSTY WINDS
(60MPH+) MAY ACCOMPANY TSTORMS. WITH PLENTY OF LEFTOVER OUTFLOW
BOUNDARIES...SOME STORMS WILL HAVE THE POTENTIAL TO PRODUCE
TORNADOES. THIS BOUNDARY WILL WAVER ALONG THE PA/NY BORDER FOR MOST
OF THIS AFT CONTINUING TO TRIGGER SHWRS/TSTORMS. LOW PRESSURE CENTER
TRACKING THROUGH THE OHIO VALLEY WILL ALSO ENHANCE ACTIVITY LATER
THIS EVENING/OVERNIGHT AS BEST DYNAMICS WILL BE IN PLACE. PWS
(1.75+) AND SFC DEWPOINTS IN THE UPPER 60S AND LOW 70S WILL PROVIDE
PLENTY OF LLVL MOISTURE TO FUEL SHWRS/TSTORMS.
ETA/GFS SOLUTIONS DIFFER SLIGHTLY...HOWEVER LOOKING AT MOS GUIDANCE
WILL GO WITH LKLY/CAT POPS THROUGH 12Z SAT. LOW PRESSURE CENTER
TRACKS THROUGH OHIO VALLEY...AND INTO W PA TOWARD MORNING.
ASSOCIATED COLD FRONT PUSHES THROUGH PA BY 18Z SAT...AS AREA OF HIGH
PRESSURE BEGINS TO BUILD IN. THIS HIGH DOMINATES WEATHER THROUGH THE
LATTER HALF OF THE WEEK...AS UPPER TROUGH OVER ESTRN US BEGINS TO
LIFT OUT AND RIDGING BEGINS.
&&
.LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...
EXTENDED FORECAST WILL FEATURE A TRANSITION FROM THIS WEEKENDS
COOLER AND DRIER CONDITIONS TO AN ACTUAL SUMMERTIME PATTERN WITH
LONG RANGE MODELS INDICATING A TRUE BERMUDA HIGH BRINGING AN
EXTENDED PERIOD OF WARMTH AND HUMIDITY TO THE REGION FOR THE MIDDLE
TO LATER PART OF NEXT WEEK AND BEYOND. UPPER RIDGE AXIS BUILDS TO
OUR EAST BY MIDWEEK WITH DAILY CHANCES FOR SHRA/TSRA AT THE DIURNAL
MAXIMUM. TEMPERATURES SHOULD BE NEAR TO ABOVE NORMAL THROUGHOUT THE
PERIOD.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH FOR ZONES PAZ004>006-010>012-017>019-
024>028-033>035-037-041-042-045-046-049>053 THURSDAY LATE
EVENING AND TONIGHT.
...SEVERE THUNDERSTORM WATCH FOR ZONES PAZ006-010>012-
017>019-024>028-037-041-042-045-046-049>053-056>059-063 UNTIL 7
PM EDT.
&&
AVIATION...LA CORTE
SHORT TERM...STEINBUGL
LONG TERM...DEVOIRHazardous weather outlook, Aug 20, 3:32 AM EDT, 12 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 332 AM EDT FRI AUG 20 2004 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-210731- ADAMS PA-BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA- COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-ELK PA-FRANKLIN PA-FULTON PA- HUNTINGDON PA-JUNIATA PA-LANCASTER PA-LEBANON PA-MCKEAN PA- MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA- NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA- SCHUYLKILL PA-SNYDER PA-SOMERSET PA-SOUTHERN CENTRE PA- SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA- UNION PA-WARREN PA-YORK PA- 332 AM EDT FRI AUG 20 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY: A LOW PRESSURE SYSTEM WILL MOVE NORTHEAST ALONG A STALLED-OUT FRONT OVER THE UPPER OHIO VALLEY TODAY. THE FRONT WILL LIFT SLIGHTLY NORTHWARD TODAY AS A WARM FRONT. THE HOT AND HUMID AIR FLOWING UP FROM THE SOUTH WILL FUEL SHOWERS AND THUNDERSTORMS TODAY...MAINLY THIS AFTERNOON AND INTO THE NIGHT. SEVERE THUNDERSTORMS WITH DAMAGING WINDS...AND ISOLATED TORNADOES...ARE POSSIBLE THIS AFTERNOON AND EVENING...MAINLY OVER THE NORTHERN HALF OF CENTRAL PENNSYLVANIA. HEAVY RAIN IS POSSIBLE FROM THIS AFTERNOON THROUGH THE NIGHT IN NORTHWESTERN PENNSYLVANIA...ALONG THE EXPECTED TRACK OF THE SURFACE LOW PRESSURE SYSTEM. MINOR FLOODING IS A POSSIBILITY AS THE THUNDERSTORMS MAY CONTAIN TORRENTIAL RAINS...BUT THE AREA WHERE THE HEAVIEST RAIN IS EXPECTED HAS BEEN RATHER DRY RECENTLY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS LIKELY.
In the hours before
Special weather statement, Aug 20, 10:35 AM EDT, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1035 AM EDT FRI AUG 20 2004 PAZ036-056>059-063-210110- CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA-LEBANON PA-PERRY PA- SCHUYLKILL PA- 1035 AM EDT FRI AUG 20 2004 ...SEVERE WEATHER OUTLOOK... A LOW PRESSURE SYSTEM WILL MOVE NORTHEAST ALONG A STALLED-OUT FRONT OVER THE UPPER OHIO VALLEY THIS AFTERNOON. THE FRONT WILL LIFT SLIGHTLY NORTHWARD AS A WARM FRONT. THE HOT AND HUMID AIR FLOWING UP FROM THE SOUTH WILL FUEL SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND INTO THE NIGHT. SEVERE THUNDERSTORMS WITH DAMAGING WINDS...AND ISOLATED TORNADOES...ARE POSSIBLE THIS AFTERNOON AND EVENING OVER MOST OF NORTHERN AND CENTRAL PENNSYLVANIA. IN ADDITION...HEAVY RAIN IS POSSIBLE THIS AFTERNOON THROUGH LATE TONIGHT IN NORTHWESTERN PENNSYLVANIA...ALONG THE EXPECTED TRACK OF THE SURFACE LOW PRESSURE SYSTEM. MINOR FLOODING IS A POSSIBILITY AS THE THUNDERSTORMS MAY CONTAIN TORRENTIAL RAINS...BUT THE AREA WHERE THE HEAVIEST RAIN IS EXPECTED HAS BEEN RATHER DRY RECENTLY. PAZ004>006-010>012-017>019-024>028-033>035-037-041-042-045-046- 049>053-210110- BEDFORD PA-BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-COLUMBIA PA- ELK PA-FULTON PA-HUNTINGDON PA-JUNIATA PA-MCKEAN PA-MIFFLIN PA- MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA- NORTHERN LYCOMING PA-NORTHUMBERLAND PA-POTTER PA-SNYDER PA- SOMERSET PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON PA- SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-UNION PA-WARREN PA- 1035 AM EDT FRI AUG 20 2004 ...SEVERE WEATHER OUTLOOK... A LOW PRESSURE SYSTEM WILL MOVE NORTHEAST ALONG A STALLED-OUT FRONT OVER THE UPPER OHIO VALLEY THIS AFTERNOON. THE FRONT WILL LIFT SLIGHTLY NORTHWARD AS A WARM FRONT. THE HOT AND HUMID AIR FLOWING UP FROM THE SOUTH WILL FUEL SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND INTO THE NIGHT. SEVERE THUNDERSTORMS WITH DAMAGING WINDS...AND ISOLATED TORNADOES...ARE POSSIBLE THIS AFTERNOON AND EVENING OVER MOST OF NORTHERN AND CENTRAL PENNSYLVANIA. IN ADDITION...HEAVY RAIN IS POSSIBLE THIS AFTERNOON THROUGH LATE TONIGHT IN NORTHWESTERN PENNSYLVANIA...ALONG THE EXPECTED TRACK OF THE SURFACE LOW PRESSURE SYSTEM. MINOR FLOODING IS A POSSIBILITY AS THE THUNDERSTORMS MAY CONTAIN TORRENTIAL RAINS...BUT THE AREA WHERE THE HEAVIEST RAIN IS EXPECTED HAS BEEN RATHER DRY RECENTLY.
Special weather statement, Aug 20, 2:16 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 216 PM EDT FRI AUG 20 2004 PAZ006-010>012-017>019-024>028-037-041-042-045-046-049>053-056>059- 063-202300- BLAIR PA-CAMBRIA PA-CAMERON PA-CLEARFIELD PA-COLUMBIA PA-CUMBERLAND PA-DAUPHIN PA-ELK PA-HUNTINGDON PA-JUNIATA PA-LEBANON PA-MIFFLIN PA-MONTOUR PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-NORTHERN LYCOMING PA-NORTHUMBERLAND PA-PERRY PA-POTTER PA-SCHUYLKILL PA-SNYDER PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-UNION PA- 216 PM EDT FRI AUG 20 2004 ...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 700 PM EDT FRIDAY EVENING FOR THE FOLLOWING COUNTIES IN CENTRAL PENNSYLVANIA... BLAIR...CAMBRIA...CAMERON...CENTRE...CLEARFIELD...CLINTON... COLUMBIA...CUMBERLAND...DAUPHIN...ELK...HUNTINGDON...JUNIATA... LEBANON...LYCOMING...MIFFLIN...MONTOUR...NORTHUMBERLAND...PERRY... POTTER...SCHUYLKILL...SNYDER...SULLIVAN...TIOGA AND UNION. STAY TUNED TO NOAA WEATHER RADIO AND OTHER MEDIA FOR FURTHER DETAILS OR UPDATES. A SEVERE THUNDERSTORM WATCH MEANS THAT SEVERE THUNDERSTORMS ARE POSSIBLE IN AND CLOSE TO THE WATCH AREA...PRODUCING DAMAGING WINDS... LARGE HAIL AND FREQUENT LIGHTNING.
Local storm report, Aug 20, 2:25 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
225 PM EDT FRI AUG 20 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 2 S PORT MATILDA 40.77N 78.05W
08/20/2004 0.75 INCH CENTRE PA PUBLIC
&&
RHSpecial weather statement, Aug 20, 2:33 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 233 PM EDT FRI AUG 20 2004 PAZ019-045-201900- SOUTHERN CENTRE-SOUTHERN CLINTON- 233 PM EDT FRI AUG 20 2004 ...A STRONG THUNDERSTORM WILL AFFECT CENTRE AND CLINTON COUNTIES... AT 232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTH OF BELLEFONTE...MOVING EAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR CENTRE HALL AROUND 240 PM...ZION AROUND 245 PM AND MILLHEIM AROUND 300 PM. THIS STORM HAS THE CAPABILITY OF CAUSING STRONG GUSTY WINDS AND HAIL. JL
Local storm report, Aug 20, 3:48 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
348 PM EDT FRI AUG 20 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0346 PM HAIL MUNCY 41.20N 76.79W
08/20/2004 0.88 INCH LYCOMING PA TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL
&&
RHSpecial weather statement, Aug 20, 3:52 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 352 PM EDT FRI AUG 20 2004 PAZ017-018-024-202045- CAMBRIA-CLEARFIELD-NORTHERN CENTRE- 352 PM EDT FRI AUG 20 2004 ...A STRONG THUNDERSTORM WILL AFFECT CLEARFIELD...CAMBRIA AND CENTRE COUNTIES... AT 348 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES NORTHEAST OF INDIANA...MOVING EAST AT 40 MPH. THE THUNDERSTORM WILL BE NEAR BURNSIDE...HASTINGS AROUND 400 PM...WESTOVER...NEW WASHINGTON AROUND 405 PM...AND COALPORT AROUND 415 PM. THIS STORM HAS THE CAPABILITY OF CAUSING STRONG GUSTY WINDS AND HAIL.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 1:42 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 48 min |
| Aug 20, 2:29 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 61 min |
| Aug 20, 2:42 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 48 min |
| Aug 20, 3:11 PM EDT | Severe Thunderstorm Warning | CTP | Union | 64 min |
| Aug 20, 3:25 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming | 50 min |
| Aug 20, 3:46 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 59 min |
| Aug 20, 3:48 PM EDT | Severe Thunderstorm Warning | CTP | Montour, Northumberland | 42 min |
| Aug 20, 3:55 PM EDT | Severe Thunderstorm Warning | CTP | Sullivan | 50 min |
| Aug 20, 5:04 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 56 min |
| Aug 20, 5:19 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 56 min |
| Aug 20, 5:23 PM EDT | Severe Thunderstorm Warning | CTP | Fulton | 22 min |
| Aug 20, 5:33 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 57 min |
| Aug 20, 6:36 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland | 69 min |
| Aug 20, 6:49 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield, Elk | 56 min |
| Aug 20, 7:30 PM EDT | Flash Flood Warning | CTP | Union | 6 hr |
| Aug 20, 7:30 PM EDT | Severe Thunderstorm Warning | CTP | Franklin | 60 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.